Galpharm Max Cold & Flu Blackcurrant Powder, 5 pack

£0.99
Out of stock
Order by 12pm for next day delivery
  • Relieves symptoms of cold and flu
  • Dissolves into water
  • Tasty blackcurrant flavour
You’re sneezing. You have a fever. You can smell and taste nothing and someone has made you a roast dinner. Things could not be worse. Relieve those symptoms with our Galpharm Max Cold & Flu Blackcurrant Powder. Smell those roast meat fumes. An active ingredient is the chemical in the medicine. This chemical is the bit that will help you get better. The active ingredients in this product are as follows: Each tablet contains Paracetamol 1000mg and phenylephrine hydrochloride 12.2mg. Please read the enclosed leaflet before using this product and for dosage instructions. This product may be unsuitable for children under 12 years.
Get this for £2.11 when you buy it within a bundle
More Information
Per Measure Price£0.99 per 1 each
height9.2
width7.8
Write Your Own Review
You're reviewing:Galpharm Max Cold & Flu Blackcurrant Powder, 5 pack
Your Rating

We offer Next Day delivery on all orders over 2kg placed before 12pm Monday to Thursday. We make deliveries 5 days a week (Monday – Friday). Just make sure someone over the age of 18 is in to sign for your parcel.